Translator Disclaimer
April, 2004 Preface
Asian J. Math. 8(2): 00i-iii (April, 2004).

Abstract

This is the special issue dedicated to Professor Yum-Tong Siu on the occasion of his 60th birthday.

Citation

Download Citation

"Preface." Asian J. Math. 8 (2) 00i - iii, April, 2004.

Information

Published: April, 2004
First available in Project Euclid: 24 June 2004

zbMATH: 1286.00051
MathSciNet: MR1765656

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
PAGES


SHARE
Vol.8 • No. 2 • April, 2004
Back to Top